Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Double whammy today, wheres the rope?

Frustrated101FFrustrated101 Posts: 279
edited 06/11/2012 - 8:23 AM in Depression and Coping

My worst fears came true today, I ended up at the Rheumatologist and confirmed my second massive gout attack within year.The pain is beyond comprehension right now(9 at least), Indomethacin is making me sick and all weird ie giggles, cry spells and nausea.

My back decided to act up as well and right now I hope that I don't lose it.My state of mind is not in a good place, being bi polar and in pain is like water and oil.

thanks for a place to vent, my family and friends are just not sure what to make of my ill health this last year.
advertisement

Comments

  • I know that's brutal!!! Are you home alone? Is there anyone you can stay with? A close friend who can keep your spirits up? I know about bi polar disorder... and I know what you must be going though. Try to keep your mind rested, find something other than this pain stuff to think about. I know, easier said than done :(

    Amanda

  • Thanks Amanda for the kind words!!!

    Home alone for now, I am calling my PCP for stronger meds to have around for the weekend(was in the ER last year and it sucked, cold and noisy)

    My friends are down to less than a handful and they got enough on their plate as is.Thank goodness for a home away from home here.
  • Yes, we all do find out eventually who our true friends are don't we? And we never want to inconvenience the ones we have.

    I live 3,000 miles away from all of my friends and family. A lot of my troubles get poured onto my husband. I feel terrible for it. And the friends that I thought I had made in my 7 years of living here, aren't who I thought they were.

    In fact, a lot of them are just down right mean to me.

    We do have our friends here though right? It is a nice place to come for help!

  • Its ironic that friends show their true colors in times of crisis.Meaning, I never expect mine to drop their problems just because of mine, but a simple call back would nice especially since I have a week off my feet to look forward too.

    Indeed friends here are wonderful!!
  • Hey frustrated

    Make sure you get those pain meds - gout and a back problem must be agonising.

    I totally agree with your and amandas comments about friends. When you have pain that goes on longer than a couple of weeks you really learn who your real friends are. Its sad tho. I could quite happily have slapped some of my "friends" for the stupid things they have said to me. :-(

    Thank goodness for here - like you say its a great place to vent and have the support of like minded people

    Take care

    N

  • Thanks for the support and yes my doctor came through, turns out NSAID's and me are finally at at an end due to allergies.I still get by on low dose Aleve if taken once in a blue moon.My stomah is not what it used to be.

  • At day 10, still no relief and my back is taking a hit too due to my attempts at walking.The side effects are finally gone from the allergies(NSAIDS are wicked for me anyways)

    Just shoot me now, even my blood sugars are out of whack now.
advertisement
Sign In or Register to comment.